# SDR CA000720006

- Difficulty date: July 14, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 9,938 hours
- Engine: Pwa PT6A135
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: VALC3UF619
- Condition: Frayed
- Location: Water Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT AN INSPECTION OF THE WATER RUDDER CABLES, THE ENGINEER FOUND THE WATER RUDDER STEERING CABLE THAT ATTACHES TO THE RUDDER BELLCRANK BELOW THE PILOTS FLOOR WAS SEVERELY FRAYED WHERE IT CONTACTS THE FORWARD PULLEY ON THE BACKSIDE OF THE FIREWALL. THE CABLE WAS REPLACED.
